MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD THREE QUARTER DRAPE

O&M HALYARD, INC. HALYARD THREE QUARTER DRAPE
Model Number 47629
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported foreign material in the fold of the 3/4" drape.The foreign debris contaminated sterile field, including prepped instruments.The issue was identified after the patient was draped but prior to incision.The or room had to be cleaned while patient was under anesthesia and a new sterile field created including new supplies and instruments.
 
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
Correction: drape lot number was updated to 12-7124011.The device history record for complaint lot was reviewed, the lot was found to meet all manufacturing and quality specifications prior to release.No rework was reported.Twelve months of complaint trending data was evaluated.There are other foreign material complaints logged; however, none of these indicate a similar metal foreign material.There is a hot gluing machine utilized during subassembly.The machine conditions were verified, and machine appeared to be optimally functional with no metal particles found.At this time, the complaint has been deemed isolated with no defined root cause.All assembly personnel were notified of incident for awareness.The site will continue to monitor for any subsequent complaints which would warrant corrective action.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
HALYARD THREE QUARTER DRAPE
Common Device Name
HALYARD THREE QUARTER DRAPE
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
nogales sonora 84093
MX   84093
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key20312067
Report Number3005997949-2024-00009
Device Sequence Number18363746
Product Code PUI
UDI-Device Identifier20680651476290
UDI-Public20680651476290
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number47629
Device Catalogue Number47629
Device Lot Number12-7124011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown